# SDR AALA2009020900029

- Difficulty date: January 26, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED AT STATION 335 AT LEFT BUTT LINE 45.5.  INSTALLED NEW INTERCOSTAL IN ACCORDANCE WITH SRM 51 10 02.
